Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffering with angina, has drop in BP after taking prescribed medicines. Suggestion?

hi my father had angioplasti 10 yrs back with one stunt in one the the arteries.Now he is suffering from engina and the doctor prescribed him the below list nitrocontin nitroglycerin 2.6mg losar 25mg losartan potassium i.p 25 mg embeta metoprololtartrate 25mg metoprololsuccinate 23.75 clopivas ap 150 clopidorel 75 asprin 150 lipicure 40 atorvastatin calcium 40mg After eating these medicines his bp dropped to 43 and he is feeling very low. Please suggest
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Welcome to HCM ,
the medicine which are you taking at present in that two medicne has effect on blood pressure to reduce it losar 25mg and embeta ,
if BP drop and not feeling well than stop both this medicine ,
give enough water ,
Do not panic ,
Stay relax ,
he can take his other medicine ,
consult your cardiologist and modify the BP medicine ,
take care
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor